advertisement
Question
Posted by: Allergy Med | 2009-03-24

Allergic Reaction to Medication

Dear Doctor

i' ve had what i consider to be allergic reactions to medication 4 times already. basically, after taking medication including antibiotics and prednisone, after a few hours, i experience very severe abdominal pains, chest pains, back pains, numbness in legs - i end up rolling on the floor in pain.

i' ve been to the hospital on 2 occasions, where i was given injections to stop the pain.
on 1 occasion, i was told (at the hospital) i have Gastritis and on last occasion, tonsilitis

the last incident happened even though the Doctor had given me medication that was supposed to be safe - yet it still happened.

as soon as i feel the start of the reaction, i stop all medication. i still have a bleeding throat.

kindly advise me what to do - would appreciate a response to my email address, thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Allergy Med
Unfortunately I can' t send email responses from this forum. I think you should have yourself tested for porphyria? Alternatively your doctor needs to do some allergy tests to see if you are sensitive to the kind of antibiotics you used. You need further medical examination and probably some blood tests, unfortunately I am not able to suggest anything for the bleeding throat with only the info I have available there.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Allergy Med | 2009-03-25

Dear Doctor

Thank you for your response

Reply to Allergy Med

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement